View : 17 Download: 0

Operators that admit a moment sequence

Title
Operators that admit a moment sequence
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2005
Journal Title
Israel Journal of Mathematics
ISSN
0021-2172JCR Link
Citation
vol. 145, pp. 83 - 91
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We consider the question of which operators on Hilbert space admit a moment sequence, and show, in particular, that if T is any operator in ℒ(ℋ) that can be written as T = N + K, where N is normal and K is compact, and ℳ ⊂ ℋ is any invariant subspace for T, then the restriction T

ℳ admits such a sequence.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE